×

Periodic solutions for nonautonomous second-order systems with bounded nonlinearity. (English) Zbl 0922.34039

It is studied a class of nonautonomous second-order systems of ordinary differential equations with bounded nonlinearity. By means of minimax methods, some existence and multiplicity results are obtained.

MSC:

34C25 Periodic solutions to ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Chang, K.C., On the periodic nonlinearity and the multiplicity of solutions, Nonlinear anal., 13, 527-537, (1989) · Zbl 0681.58036
[2] Liu, J.Q., A generalized saddle point theorem, J. differential equations, 82, 372-385, (1989) · Zbl 0682.34032
[3] Mawhin, J., Nonlinear oscillations: one hundred years after Liapunov and PoincarĂ©, Z. angew. math. mech., 73, 4-5, (1993) · Zbl 0801.34037
[4] Mawhin, J.; Willem, M., Critical point theory and Hamiltonian systems, (1989), Springer-Verlag New York/Berlin/Heidelberg/London/Paris/Tokyo · Zbl 0676.58017
[5] Rabinowitz, P.H., On a class of functionals invariant under aZ^{n}action, Trans. amer. math. soc., 310, 303-311, (1988) · Zbl 0718.34057
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.